# SDR UALA2011111406195

- Difficulty date: November 12, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,340 hours, 8,680 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74002
- Part serial: 171
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW (FLIGHT DECK) - SHOWS SIGNS OF DAMAGE.  CREW COMMENTS:  DELAMINATING ALONG TOP EDGE.  VISION NOT IMPAIRED.  SAMC TEXT:  DELAMINATION IS ON CO-PILOTS FORWARD WINDSHIELD UPPER EDGE AND IS ABOUT 8 INCES BY ABOUT 3 INCHES.  ACP WINDOW REPLACEMENT AND WIRING COA 209882, TRIM PANELS AND WINDOW HEAT TEST.  ACP GOOD ON GROUND.
